# SDR DHL2005741610

- Difficulty date: June 15, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT RIGHT FUSELAGE STA 1330 ABOVE STR 19R.  CUT OUT DAMAGE AREA SIZE 1.75 X 2.75 INCH ON RIGHT FUSELAGE STA 1330 ABOVE STR 19R IAW B727 SRM 53-30-3 FIG 1.  FAB'D DOUBLER FROM 2024-T3 0.63 SIZE 7.5 X 10.75 INCH PO 9001978.  TREATED & PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR DOUBLER IAW B727 SRM 53-30-3 FIG 1 & 51-30-2.
